Rationally connected threefolds with nef and bad anticanonical divisor
Annales de l'Institut Fourier, Online first, 32 p.

Let X be a smooth complex projective rationally connected threefold with nef anticanonical divisor -K X . We give a classification for the case when -K X is not semi-ample.

Soit X une variété complexe projective lisse rationnellement connexe de dimension trois à fibré anticanonique -K X nef. On donne une classification dans le cas où -K X n’est pas semiample.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3620
Classification: 14E30, 14M22
Keywords: Minimal Model Program, rationally connected threefolds, anticanonical class.
Mot clés : Programme du modèle minimal, variétés rationnellement connexes de dimension trois, classe anticanonique.
Xie, Zhixin 1

1 Universität des Saarlandes, Saarbrücken (Germany)
@unpublished{AIF_0__0_0_A76_0,
     author = {Xie, Zhixin},
     title = {Rationally connected threefolds with nef and bad anticanonical divisor},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2024},
     doi = {10.5802/aif.3620},
     language = {en},
     note = {Online first},
}
TY  - UNPB
AU  - Xie, Zhixin
TI  - Rationally connected threefolds with nef and bad anticanonical divisor
JO  - Annales de l'Institut Fourier
PY  - 2024
PB  - Association des Annales de l’institut Fourier
N1  - Online first
DO  - 10.5802/aif.3620
LA  - en
ID  - AIF_0__0_0_A76_0
ER  - 
%0 Unpublished Work
%A Xie, Zhixin
%T Rationally connected threefolds with nef and bad anticanonical divisor
%J Annales de l'Institut Fourier
%D 2024
%I Association des Annales de l’institut Fourier
%Z Online first
%R 10.5802/aif.3620
%G en
%F AIF_0__0_0_A76_0
Xie, Zhixin. Rationally connected threefolds with nef and bad anticanonical divisor. Annales de l'Institut Fourier, Online first, 32 p.

[1] Alexeev, Valery Boundedness and K 2 for log surfaces, Int. J. Math., Volume 5 (1994) no. 6, pp. 779-810 | DOI | MR | Zbl

[2] Bauer, Thomas; Campana, Frédéric; Eckl, Thomas; Kebekus, Stefan; Peternell, Thomas; Rams, Sławomir; Szemberg, Tomasz; Wotzlaw, Lorenz A reduction map for nef line bundles, Complex geometry (Göttingen, 2000), Springer, 2002, pp. 27-36 | DOI | MR | Zbl

[3] Bauer, Thomas; Peternell, Thomas Nef reduction and anticanonical bundles, Asian J. Math., Volume 8 (2004) no. 2, pp. 315-352 | DOI | MR | Zbl

[4] Birkar, Caucher; Di Cerbo, Gabriele; Svaldi, Roberto Boundedness of elliptic Calabi–Yau varieties with a rational section (2020) (https://arxiv.org/abs/2010.09769v1)

[5] Brînzănescu, Vasile Holomorphic vector bundles over compact complex surfaces, Lecture Notes in Mathematics, 1624, Springer, 1996, x+170 pages | DOI | MR | Zbl

[6] Cao, Junyan; Höring, Andreas A decomposition theorem for projective manifolds with nef anticanonical bundle, J. Algebr. Geom., Volume 28 (2019) no. 3, pp. 567-597 | DOI | MR | Zbl

[7] Demailly, Jean-Pierre; Peternell, Thomas; Schneider, Michael Kähler manifolds with numerically effective Ricci class, Compos. Math., Volume 89 (1993) no. 2, pp. 217-240 | Numdam | MR | Zbl

[8] Hartshorne, Robin Algebraic geometry, Graduate Texts in Mathematics, 52, Springer, 1977, xvi+496 pages | DOI | MR

[9] Iskovskih, Vasiliĭ A. Fano threefolds. I, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 41 (1977) no. 3, p. 516-562, 717 | MR

[10] Iskovskih, Vasiliĭ A. Fano threefolds. II, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 42 (1978) no. 3, pp. 506-549 | MR | Zbl

[11] Jahnke, Priska; Peternell, Thomas Almost del Pezzo manifolds, Adv. Geom., Volume 8 (2008) no. 3, pp. 387-411 | DOI | MR | Zbl

[12] Kawamata, Yujiro A generalization of Kodaira–Ramanujam’s vanishing theorem, Math. Ann., Volume 261 (1982) no. 1, pp. 43-46 | DOI | MR | Zbl

[13] Kawamata, Yujiro Pluricanonical systems on minimal algebraic varieties, Invent. Math., Volume 79 (1985) no. 3, pp. 567-588 | DOI | MR | Zbl

[14] Kollár, János Flops, Nagoya Math. J., Volume 113 (1989), pp. 15-36 | DOI | MR | Zbl

[15] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134, Cambridge University Press, 1998, viii+254 pages | DOI | MR | Zbl

[16] Lazarsfeld, Robert Positivity in algebraic geometry. I. Classical setting: line bundles and linear series, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge, 48, Springer, 2004, xviii+387 pages | DOI | MR | Zbl

[17] Leray, Jean; Leray, Jean; Lions, Jacques-Louis Quelques résultats de Višik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty–Browder, Bull. Soc. Math. Fr., Volume 93 (1965), pp. 97-107 | DOI | MR | Zbl

[18] Lesieutre, John; Ottem, John Christian Curves disjoint from a nef divisor, Mich. Math. J., Volume 65 (2016) no. 2, pp. 321-332 | DOI | MR | Zbl

[19] Mori, Shigefumi Threefolds whose canonical bundles are not numerically effective, Ann. Math., Volume 116 (1982) no. 1, pp. 133-176 | DOI | MR | Zbl

[20] Mori, Shigefumi; Mukai, Shigeru Classification of Fano 3-folds with B 2 2, Manuscr. Math., Volume 36 (1981) no. 2, pp. 147-162 | DOI | MR | Zbl

[21] Mori, Shigefumi; Mukai, Shigeru On Fano 3-folds with B 2 2, Algebraic varieties and analytic varieties (Tokyo, 1981) (Advanced Studies in Pure Mathematics), Volume 1, North-Holland, 1983, pp. 101-129 | DOI | MR | Zbl

[22] Algebraic geometry. V (Shafarevich, I. R., ed.), Encyclopaedia of Mathematical Sciences, 47, Springer, 1999, iv+247 pages | DOI | MR | Zbl

[23] Xie, Zhixin Géométrie des diviseurs anticanoniques pour certaines variétés rationnellement connexes de petite dimension, Ph. D. Thesis, Université Côte d’Azur (2021)

Cited by Sources: